# SDR SWAA2016042551322

- Difficulty date: April 10, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 42,558 hours, 24,873 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 115A2930
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER FIXED PANEL ATTACHED TO THE DEFLECTOR BEAM, AFT CTR TRIANGLE SHAPED STIFFENER CRACKED.  R & R STIFFENER IAW SRM & DWG.
